# SDR DALA2024071507142

- Difficulty date: July 14, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N822NW
- Make and model: Airbus A330-302
- Aircraft serial: 1627
- Aircraft time: 40,326 hours, 5,070 cycles
- Engine: Ge CF680E1A4
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3322 ENG#1 IFSD. PLS PERFORM AMM05-51-34-200-801-A. SUPPLEMENTAL WORK. CORRECTIVE ACTION: PERFORMED INSPECTION AFTER ENGINE WINDMILLING IAW A330 AMM 05-51-34-200-801-A. PERFORMED ENGINE DRY-OUT PROCEDURE IAW A330 AMM 72-00-00-600-812-A 44 HOURS AFTER ENGINE 1 IFSD. NO FURTHER ACTION REQUIRED. OK FOR SVC. (6143677)
